Alert archive / Kentucky / Wind Advisories in 2009

Wind Advisory 2, NWS Paducah, KY

March 8, 20094 states

NWS Paducah, KY issued this wind advisory at Mar 8, 2009, 1:44 PM CDT for 4 states. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Mar 8, 2009, 1:44 PM CDT (18:44 UTC)
Expired
Mar 8, 2009, 7:00 PM CDT
In force
5 hr
Issued by
NWS Paducah, KY
All 58 counties

Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.7 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
845 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KPAH 081844
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
144 PM CDT SUN MAR 8 2009


.STRONG WINDS WILL ACCOMPANY A COLD FRONTAL PASSAGE THIS AFTERNOON.

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-090000-
/O.NEW.KPAH.WI.Y.0002.090308T1844Z-090309T0000Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
144 PM CDT SUN MAR 8 2009

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

WEST TO SOUTHWEST WINDS WILL BE QUITE STRONG THIS
AFTERNOON...ALONG AND IN THE WAKE OF A COLD FRONT PASSING EAST
THROUGH THE REGION. WINDS WILL AVERAGE 25 TO 35 MPH ALONG AND
IMMEDIATELY BEHIND THE FRONT...WITH SOME GUSTS FROM 40 TO 50
MPH. THIS WIND WILL LIKELY CAUSE SOME TREE HANGERS TO BREAK LOSE
AND FALL TO THE GROUND.

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS ARE FORECAST.
THE WINDS WILL LIKELY MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THE STRONG WINDS MAY
CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS.

$$
1 follow-up statement
000 
WWUS73 KPAH 082349
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
649 PM CDT SUN MAR 8 2009

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-090100-
/O.EXP.KPAH.WI.Y.0002.000000T0000Z-090309T0000Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
649 PM CDT SUN MAR 8 2009

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. 

WINDS ACROSS THE REGION HAVE FALLEN WELL BELOW ADVISORY LEVELS IN
THE LAST HOUR OR TWO...AND ARE EXPECTED TO DIMINISH FURTHER
THROUGH THE EVENING. THEREFORE THE WIND ADVISORY WILL BE ALLOWED
TO EXPIRE AS SCHEDULED AT 7 PM.

$$

DRS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Mar 8, 12:45 PM CDT, 59 minutes earlier.

Area forecast discussion, Mar 8, 12:45 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
1245 PM CDT SUN MAR 8 2009

.UPDATE...
UPDATED FOR THE 18Z TAF ISSUANCE.

&&

.DISCUSSION...
BIGGEST CHALLENGES WITH THIS PACKAGE WILL BE WITH SEVERE STORM
RISK TODAY...THEN WITH A RETURNING WARM FRONT / ASSOCIATED PRECIP
AND TEMPS / LATER MONDAY INTO TUE.

MODELS ARE STILL IN DECENT AGREEMENT WITH THE PLACEMENT AND TIMING
OF THE NEXT FRONTAL PASSAGE TODAY. MODELS ARE STILL NOT VERY
AGGRESSIVE WITH RAINFALL AMOUNTS DURING THE DAY...BUT THINK THERE
WILL BE ENOUGH OVERALL MOISTURE AND LARGE SCALE FORCING IN THE MID
LEVELS TO PRODUCE A LEAST A BROKEN LINE OF SHOWERS AND
THUNDERSTORMS ALONG THE SFC BOUNDARY...ESP AS WE GET INTO THE
AFTERNOON. SPC CONTINUES TO OUTLOOK THE ENTIRE FORECAST AREA WITH
A SLIGHT RISK OF SEVERE STORMS TODAY...AND IS MAINLY CONCERNED
WITH BOWING SEGMENTS/SUPERCELLS THAT COULD PRODUCE DAMAGING WINDS
..HAIL...AND EVEN ISOLATED TORNADOES. CONTINUED WITH LIKELY POPS
ACROSS THE NORTHERN HALF OF THE CWA IVOF STATIONARY FRONT...BUT
REDUCED POPS TO HIGH CHC ACROSS THE SOUTHERN HALF OF THE CWA WITH
MODELS CONSISTENTLY PLAYING DOWN POPS.

A BRIEF LULL IN THE ACTION CAN BE EXPECTED SUNDAY NIGHT INTO MONDAY
MORNING. BOTH GFS/NAM/ECMWF SHOW ANOTHER LOW PRESSURE SYSTEM OVER
THE CENTRAL PLAINS LIFTING A WARM FRONT NORTH ACROSS OUR
AREA...SPREADING POPS ACROSS THE QUAD STATE MONDAY AFTERNOON INTO
MONDAY NIGHT.

AFTER 12Z TUE...THE PAH FCST AREA WILL BE IN A WARM SECTOR
AGAIN...WITH A WARM FRONT IN NRN PARTS OF THE REGION OR PERHAPS
ALREADY NORTH OF THE REGION. IT SHOULD BE BREEZY ONCE AGAIN ON TUE
AS THE PRESSURE GRADIENT TIGHTENS AHEAD OF A COLD FRONT. AS A
SIGNIFICANT MID LEVEL TROF APPROACHES AND BEGINS TO TAKE ON A
NEGATIVE TILT... SHWRS/TSTMS SHOULD BE COMMON DURING THE DAY AND
WELL INTO THE EVE...ESPECIALLY IN THE NE CLOSER TO THE DEEPENING
SFC LOW. THE LOW IS EXPECTED TO ZIP ACROSS THE UPPER MIDWEST. SVR
WX DOES SEEM POSSIBLE WITH THIS SYSTEM IN OUR AREA DUE TO THE MID
LEVEL DYNAMICS AND SPEED OF THE COLD FRONT. HOWEVER...THERE ARE
SOME UNCERTAINTIES AMONG THE MED RANGE MODELS AS TO THE EXACT
EVOLUTION AND TIMING OF THE SYSTEM. MADE NO CHANGES BEYOND TUESDAY
NIGHT.

&&

.AVIATION...
LINE OF SEVERE STORMS EXPECTED TO CROSS THE TAF AREAS THIS
AFTERNOON. SOUTHWEST TO WEST WIND GUSTS 50 TO 55 KTS WILL BE
POSSIBLE. STORMS SHOULD AFFECT KCGI TO KPAH FROM 18 TO 20Z AND FROM
KEVV TO KOWB 20 THROUGH 22Z. SKIES WILL CLEAR RAPIDLY BEHIND THE
CONVECTION. WEST WINDS WILL DIMINISH THIS EVENING.
&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&

DRS/JAP
Hazardous weather outlook, Mar 8, 11:14 AM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1114 AM CDT SUN MAR 8 2009

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-091115-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1114 AM CDT SUN MAR 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE CHANCE FOR THUNDERSTORMS WILL INCREASE FROM WEST TO EAST ACROSS
THE QUAD STATE REGION TODAY. THERE IS A MODERATE RISK OF SEVERE
THUNDERSTORMS NORTH OF A LINE FROM MARBLE HILL AND CAPE GIRARDEAU
MISSOURI...TO KARBERS RIDGE ILLINOIS...TO OWENSBORO KENTUCKY DURING
THE LATE MORNING AND THROUGH THE AFTERNOON.

IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
ACROSS THE REMAINDER OF THE FOUR STATE REGION THIS AFTERNOON.
DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. AN
ISOLATED TORNADO IS POSSIBLE. THUNDERSTORMS MAY LINGER ACROSS THE
SOUTHERN PENNYRILE REGION THROUGH THE LATE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES WILL INCREASE FROM WEST TO EAST ON MONDAY.
ANOTHER ROUND OF POSSIBLY SEVERE WEATHER WILL CROSS THE REGION
TUESDAY OR TUESDAY NIGHT WITH THE PASSAGE OF A FRONTAL SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND AGAIN TUESDAY NIGHT.

In the hours before

Local storm report, Mar 8, 1:08 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
108 PM CDT SUN MAR 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     TSTM WND GST     ENTERPRISE              38.52N 88.36W
03/08/2009  E65 MPH          WAYNE              IL   LAW ENFORCEMENT

            TREE TOPS AND POWER LINES COMING DOWN

&&

JAYSONW
Local storm report, Mar 8, 1:15 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
115 PM CDT SUN MAR 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     TSTM WND DMG     CAPE GIRARDEAU          37.31N 89.55W
03/08/2009                   CAPE GIRARDEAU     MO   BROADCAST MEDIA

            CHANNEL 12 RELAYS REPORTS OF WIND DAMAGE...METAL BARN
            COMPLETELY DESTROYED...ANOTHER BARN BADLY DAMAGED AND
            SCATTERED DEBRIS NEAR GORDONVILLE AND DUTCHTOWN ALONG CO.
            RD 228 AND HWY 25.

&&

JAYSONW
Local storm report, Mar 8, 1:24 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
124 PM CDT SUN MAR 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 PM     TSTM WND DMG     S CISNE                 38.51N 88.44W
03/08/2009                   WAYNE              IL   TRAINED SPOTTER

            SPOTTER REPORTS TREES DOWN AND DAMAGE TO HIS NEIGHBORS
            ROOF...ALSO SCATTERED DEBRIS.

&&

JAYSONW
Local storm report, Mar 8, 1:25 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
125 PM CDT SUN MAR 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             2 W BELKNAP             37.32N 88.98W
03/08/2009  M0.75 INCH       JOHNSON            IL   TRAINED SPOTTER

&&

JAYSONW
Local storm report, Mar 8, 1:28 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
128 PM CDT SUN MAR 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     TSTM WND GST     1 E BOAZ                36.89N 88.62W
03/08/2009  E50 MPH          GRAVES             KY   TRAINED SPOTTER

            ACTUALLY REPORTED IN MASSAC COUNTY ILLINOIS 1 MILE EAST
            OF BOAZ

&&

JAYSONW
Local storm report, Mar 8, 1:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
130 PM CDT SUN MAR 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     TSTM WND GST     1 N MERMET              37.29N 88.85W
03/08/2009  E50.00 MPH       MASSAC             IL   TRAINED SPOTTER

&&

JAYSONW

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 1:41 PM CDTSevere Thunderstorm WarningPAHCrittenden, Livingston34 min
Mar 8, 2:13 PM CDTSevere Thunderstorm WarningPAHCrittenden, Hopkins, Union, Webster32 min
Mar 8, 3:04 PM CDTSevere Thunderstorm WarningPAHCaldwell26 min
Mar 8, 3:17 PM CDTSevere Thunderstorm WarningPAHHopkins43 min
Mar 8, 3:33 PM CDTTornado WarningPAHHopkins27 min
Mar 8, 3:48 PM CDTSevere Thunderstorm WarningPAHMuhlenberg27 min
Mar 8, 4:21 PM CDTSevere Thunderstorm WarningPAHChristian, Muhlenberg, Todd24 min
Mar 8, 10:49 AM CDTSevere Thunderstorm WarningPAHCarter41 min
Mar 8, 11:17 AM CDTSevere Thunderstorm WarningPAHWayne43 min
Mar 8, 11:50 AM CDTSevere Thunderstorm WarningPAHButler, Carter, Wayne25 min
Mar 8, 11:52 AM CDTTornado WarningPAHBollinger, Wayne23 min
Mar 8, 12:12 PM CDTTornado WarningPAHBollinger, Cape Girardeau33 min
Mar 8, 12:36 PM CDTSevere Thunderstorm WarningPAHCape Girardeau, Scott, Stoddard39 min
Mar 8, 1:13 PM CDTSevere Thunderstorm WarningPAHMississippi, Scott32 min
Mar 8, 11:40 AM CDTTornado WarningPAHPerry21 min
Mar 8, 12:03 PM CDTTornado WarningPAHJefferson42 min
Mar 8, 12:31 PM CDTTornado WarningPAHWayne44 min
Mar 8, 12:39 PM CDTTornado WarningPAHAlexander, Pulaski, Union36 min
Mar 8, 1:02 PM CDTSevere Thunderstorm WarningPAHEdwards, Wabash43 min
Mar 8, 1:07 PM CDTSevere Thunderstorm WarningPAHJohnson, Massac, Pope, Pulaski38 min
Mar 8, 1:16 PM CDTSevere Thunderstorm WarningPAHFranklin18 min

Nearby

Wind Advisories in Kentucky, 2009Wind Advisories in Illinois, 2009Wind Advisories in Missouri, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.